Drugs and diseases discussion | page #4

 
veyromax
29 November 2012
20:05
Viagra is old and if you use it for long then it doesn't work that much,so better to use some alternative,some natural medicine like veyromax.it's really works great and it has zero side effects.
Paloma
23 November 2012
12:32
I am using it about only a week and it helps (really helps). I have already lost 8 lbs and it is not the end it is only a start! I am not planning to stop. It is so exiting, what will be in two or three months. I just do exercise two times a week. I am grateful!
Tristan
28 October 2012
13:13
I was sick with bladder infection before. The day didn't end, but I began to feel much better. It makes me realy happy because the disease didn't let me live my normal life during 6 days. The result is incredible since I didn't have any side effects, because I had horrible reaction when I took Cipro. This is good that my condition is better after other medicine.
Donovan
24 October 2012
09:35
After one month of usage of this medicine, I felt a reduction in the loss of hair especially after a shower. Now I don’t want to stop to use it because my hairs are thicker and also they grow faster!
Eddie
16 October 2012
13:20
My great problem is constipation. But the way out is following, lately I drink prune (8oz) juice and everything is OK!
RE: Tetracycline
Total posts: 4
Mikaela
18 September 2012
11:58
This drug is amazing especially for adult acne. Now I have no physical defects and I am happy. And, I did not find any side effects (according to the list).
RE: Bronchial Asthma
Total posts: 4
Ingy
26 August 2012
19:30
Hello goerge,.. This is typical of something called "obstructive sleep apnea" which is a condition that happens to many people especially obese ones... This condition has many grades of severity.. From the very mild to thevery severe.. I think u should consult a doctor who'll assess ur condition and prescribe u one of many options available.. From simple life style modifications to breathing aids during ur sleep... Just dont worry... But also dont overlook it! Hope u become better soon Dr,Ingy
Jane
25 July 2012
12:26
In the case of a patient having a myocardial infarction, treatment is surgery or may be drug? My father is having symptoms and has already marked this cardiologist.

Pages navigation

Discussion
ADS
Site indexMedicines onlineInteresting to readCommentariesAuthor
TabletsManual.com © 2012